# SDR AALA202408301865

- Difficulty date: August 26, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 66,627 hours, 39,100 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: HTE2000021
- Part serial: M412GB0401
- Condition: Defective
- Location: Zone 600
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OUTER TO INNER TANK TRANSFER VALVE IN RIGHT WING FAILED TO OPEN FULLY DURING DESCENT. FULLY OPEN ON GROUND AFTER ARRIVAL. MAINTENANCE REPLACED VALVE ACTUATOR MOTOR 10QP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
